MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON
Catalog Number 833-234
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaints cannot be confirmed based only on the information provided.To perform a proper evaluation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.However, the device history record of the batch number provided in the complaint report has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint failure mode.Dhrs records for the reported lots shows that the product was assembled and inspected according to our specifications.However, complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.
 
Event or Problem Description
It was reported that "the capio forceps severed the needle while passing through the sacrospinous ligament.Needle remained in place in the patient's pelvis, unable to be removed.".

Brand Name
DEK BL MF 0 TC-43 2N 48" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key22512431
Report Number3004365956-2025-00042
Device Sequence Number9403353
Product Code GAW
UDI-Device Identifier14026704735317
UDI-Public(01)14026704735317(11)230404(17)280404(10)74D2300393(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number833-234
Device Lot Number74D2300393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown